MathSciNet Relay Station
MathSciNet bibliographic data
MR1866845 37D40 (11M41 37C30 37C35 37D20)
Pollicott, Mark; Sharp, Richard Asymptotic expansions for closed orbits in homology classes. Geom. Dedicata 87 (2001), no. 1-3, 123–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement